Balogh, Zoltan

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2007 | 2006 | 2004 | 2003 | 2001

2018

Balogh, Zoltan; Fässler, Katrin; Sobrino, Hernando (2018). Isometric embeddings into Heisenberg groups. Geometriae dedicata, 195(1), pp. 163-192. Springer 10.1007/s10711-017-0282-5

Balogh, Zoltan; Penso, Valentina (2018). On singular sets of c-concave functions. Manuscripta mathematica, 156(3-4), pp. 503-519. Springer 10.1007/s00229-017-0971-2

Iseli, Annina (2018). Dimension and projections in normed spaces and Riemannian manifolds. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät)

2017

Balogh, Zoltan; Tyson, Jeremy; Wildrick, Kevin Michael (2017). Frequency of Sobolev dimension distortion of horizontal subgroups in Heisenberg groups. Annali della Scuola normale superiore di Pisa - classe di scienze, 17(2), pp. 655-683. Scuola normale superiore di Pisa 10.2422/2036-2145.201409_08

Balogh, Zoltan; Tyson, Jeremy; Vecchi, Eugenio (2017). Intrinsic curvature of curves and surfaces and a Gauss-Bonnet theorem in the Heisenberg group. Mathematische Zeitschrift, 287(1-2), pp. 1-38. Springer 10.1007/s00209-016-1815-6

Balogh, Zoltan; Tyson, Jeremy; Wildrick, Kevin Michael (2017). Quasiconformal mappings that highly distort dimensions of many parallel lines. Annales Academiae scientiarum Fennicae - mathematica, 42(1), pp. 61-72. Suomalainen Tiedeakatemia 10.5186/aasfm.2017.4206

Balogh, Zoltan; Calogero, A.; Pini, R. (2017). On the local boundedness of maximal H-monotone operators. Nonlinear analysis: theory, methods & applications, 148, pp. 88-105. Elsevier 10.1016/j.na.2016.10.003

2016

Balogh, Zoltan; Kristaly, Alexandru; Sipos, Kinga (2016). Geodesic interpolation inequalities on Heisenberg groups. Comptes rendus - mathématique, 354(9), pp. 916-919. Elsevier Masson SAS 10.1016/j.crma.2016.07.001

Balogh, Zoltan; Lang, Urs; Pansu, Pierre (2016). Lipschitz extensions of maps between Heisenberg groups. Annales de l'Institut Fourier, 66(4), pp. 1653-1665. Association des Annales de l'Institut Fourier

Balogh, Zoltan; Iseli, Annina (2016). Dimensions of projections of sets on Riemannian surfaces of constant curvature. Proceedings of the American Mathematical Society, 144(7), pp. 2939-2951. American Mathematical Society 10.1090/proc/12934

Balogh, Zoltan; Ibrogimov, Orif; Mityagin, Boris S. (2016). Functional equations and the Cauchy mean value theorem. Aequationes mathematicae, 90(4), pp. 683-697. Springer 10.1007/s00010-015-0395-6

2015

Balogh, Zoltan; Calogero, Andrea; Kristaly, Alexandru (2015). Sharp comparison and maximum principles via horizontal normal mapping in the Heisenberg group. Journal of functional analysis, 269(9), pp. 2669-2708. Elsevier 10.1016/j.jfa.2015.08.014

Balogh, Zoltan; Ferrari, Fausto; Franchi, Bruno; Vecchi, Eugenio; Wildrick, Kevin Michael (2015). Steiner’s formula in the Heisenberg group. Nonlinear analysis: theory, methods & applications, 126, pp. 201-217. Elsevier 10.1016/j.na.2015.05.006

Balogh, Zoltan; Fässler, Katrin; Platis, Ioannis (2015). Uniqueness of minimisers for a Grötzsch-Belinskiĭ type inequality in the Heisenberg group. Conformal geometry and dynamics, 19(6), pp. 122-145. American Mathematical Society 10.1090/ecgd/278

2014

Balogh, Zoltán M.; Mattila, Pertti; Tyson, Jeremy T. (2014). Grassmannian frequency of Sobolev dimension distortion. Computational Methods and Function Theory, 14(2-3), pp. 505-523. Springer 10.1007/s40315-014-0058-y

Balogh, Zoltan; Calogero, A.; Pini, R. (2014). The Hopf-Lax formula in Carnot groups: a control theoretic approach. Calculus of Variations and Partial Differential Equations, 49(3-4), pp. 1379-1414. Springer 10.1007/s00526-013-0627-3

Balogh, Zoltan M.; Hajlasz, Piotr; Wildrick, Kevin (2014). Weak contact equations for mappings into Heisenberg groups. Indiana University mathematics journal, 63(6), pp. 1839-1873. Dept. of Mathematics, Indiana University 10.1512/iumj.2014.63.5411

2013

Balogh, Zoltán M.; Tyson, Jeremy T.; Wildrick, Kevin (2013). Dimension Distortion by Sobolev Mappings in Foliated Metric Spaces. Analysis and Geometry in Metric Spaces, 1, pp. 232-254. Versita 10.2478/agms-2013-0005

Balogh, Zoltan M.; Monti, Roberto; Tyson, Jeremy T. (2013). Frequency of Sobolev and quasiconformal dimension distortion. Journal de mathématiques pures et appliquées, 99(2), pp. 125-149. Gauthier-Villars 10.1016/j.matpur.2012.06.005

Balogh, Zoltán M.; Kristály, Alexandru (2013). Lions-type compactness and Rubik actions on the Heisenberg group. Calculus of Variations and Partial Differential Equations, 48(1-2), pp. 89-109. Springer Berlin Heidelberg 10.1007/s00526-012-0543-y

Balogh, Zoltán M.; Fässler, Katrin; Platis, Ioannis D. (2013). Modulus method and radial stretch map in the Heisenberg group. Annales Academiae scientiarum Fennicae - mathematica, 38, pp. 149-180. Suomalainen Tiedeakatemia 10.5186/aasfm.2013.3811

Balogh, Zoltan M.; Durand-Cartagena, Estibalitz; Fässler, Katrin; Mattila, Pertti Esko Juhani; Tyson, Jeremy T. (2013). The effect of projections on dimension in the Heisenberg group. Revista Matemática Iberoamericana, 29(2), pp. 381-432. European Mathematical Society 10.4171/RMI/725

2012

Balogh, Zoltán M.; Fässler, Katrin; Peltonen, Kirsi (2012). Uniformly Quasiregular Maps on the Compactified Heisenberg Group. Journal of geometric analysis, 22(3), pp. 633-665. New York, N.Y.: Springer-Verlag 10.1007/s12220-010-9205-5

Balogh, Zoltán M.; Engoulatov, Alexandre; Hunziker, Lars; Maasalo, Outi Elina (2012). Functional Inequalities and Hamilton - Jacobi Equations in Geodesic Spaces. Potential analysis, 36(2), pp. 317-337. Dordrecht: Springer Netherlands 10.1007/s11118-011-9232-2

Balogh, Zoltan M.; Pintea, Cornel; Rohner, Heiner (2012). Size of tangencies to non-involutve distributions. Indiana University mathematics journal, 60(6), pp. 2061-2092. Bloomington, Ind.: Dept. of Mathematics, Indiana University 10.1512/iumj.2011.60.4489

Balogh, Zoltán M.; Fässler, Katrin; Mattila, Pertti; Tyson, Jeremy T. (2012). Projection and slicing theorems in Heisenberg groups. Advances in mathematics, 231(2), pp. 569-604. Amsterdam: Elsevier 10.1016/j.aim.2012.03.037

2011

Balogh, Zoltan M.; Fässler, Katrin; Platis, Ioannis D. (2011). Modulus of curve families and extremality of spiral-stretch maps. Journal d'analyse mathématique, 113(1), pp. 265-291. Jerusalem: The Hebrew University Magnes Press 10.1007/s11854-011-0007-x

2010

Balogh, Zoltán M.; Berger, Reto; Monti, Roberto; Tyson, Jeremy T. (2010). Exceptional sets for self-similar fractals in Carnot groups. Mathematical proceedings of the Cambridge Philosophical Society, 149(1), pp. 147-172. Cambridge: Cambridge University Press 10.1017/S0305004110000083

2009

Balogh, Zoltán M.; Fässler, Katrin S. (2009). Rectifiability and Lipschitz extensions into the Heisenberg group. Mathematische Zeitschrift, 263(3), pp. 673-683. Berlin: Springer-Verlag 10.1007/s00209-008-0437-z

Balogha, Zoltán M.; Tyson, Jeremy T.; Warhurst, Ben (2009). Sub-Riemannian vs. Euclidean dimension comparison and fractal geometry on Carnot groups. Advances in mathematics, 220(2), pp. 560-619. Amsterdam: Elsevier 10.1016/j.aim.2008.09.018

Balogh, Zoltán M.; Tyson, Jeremy T.; Warhurst, Ben (2009). Gromov's dimension comparison problem on Carnot groups. Le problème de dimension comparaison de Gromov sur les groupes de Carnot. Comptes rendus - mathématique, 346(3-4), pp. 135-138. Paris: Elsevier Masson SAS 10.1016/j.crma.2008.01.002

2007

Balogh, Zoltan M; Koskela, Pekka; Rogovin, Sari (2007). Absolute continuity of quasiconformal mappings on curves. Geometric and functional analysis, 17(3), pp. 645-664. Basel: Birkhäuser-Verlag; www.birkhäuser.ch 10.1007/s00039-007-0607-x

Balogh, Zoltan; Rohner, Heiner (2007). Self-similar sets in doubling spaces. Illinois journal of mathematics, 51(4), pp. 1275-1297. Urbana: University of Illinois Press

2006

Balogh, Zoltán; Hoefer-Isenegger, Regula; Tyson, Jeremy T (2006). Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group. Ergodic theory & dynamical systems, 26(3), pp. 621-651. Cambridge, Mass.: Cambridge University Press 10.1017/S0143385705000593

Balogh, Zoltán; Csörnyei, Marianna (2006). Scaled-oscillation and regularity. Proceedings of the American Mathematical Society, 134(9), pp. 2667-2675. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-06-08290-6

2004

Balogh, Zoltán M.; Rogovin, Kevin; Zürcher, Thomas (2004). The Stepanov differentiability theorem in metric measure spaces. Journal of geometric analysis, 14(3), pp. 405-422. Springer-Verlag 10.1007/BF02922098

2003

Balogh, Zoltán M.; Buckley, Stephen M. (2003). Geometric characterizations of Gromov hyperbolicity. Inventiones mathematicae, 153(2), pp. 261-301. Springer 10.1007/s00222-003-0287-6

2001

Balogh, Zoltán M. (2001). Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group. Journal d'analyse mathématique, 83(1), pp. 289-312. The Hebrew University Magnes Press 10.1007/BF02790265

Provide Feedback